Photo recall phenomenon: An adverse reaction to taxanes

Hock Leong Ee, Gil Yosipovitch

Research output: Contribution to journalArticle

30 Scopus citations

Abstract

Taxanes are a new group of chemotherapeutic agents, which share some pharmacological characteristics with methotrexate. Methotrexate has previously been reported to cause a photo recall phenomenon which develops 3-5 days after UV radiation, suggesting that taxanes can induce a similar reaction. This should be added to the list of cutaneous side-effects of this class of chemotherapeutic agents. We report a case of photo recall phenomenon in a 55-year-old Chinese woman with metastatic breast cancer who was undergoing chemotherapy with taxanes.

Original languageEnglish (US)
Pages (from-to)196-198
Number of pages3
JournalDermatology
Volume207
Issue number2
DOIs
StatePublished - Sep 4 2003
Externally publishedYes

Keywords

  • Adverse reactions
  • Paclitaxel
  • Photo recall
  • Taxanes

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Photo recall phenomenon: An adverse reaction to taxanes'. Together they form a unique fingerprint.

  • Cite this